# SDR AALA2009010100146

- Difficulty date: January 1, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MEX INFLIGHT - FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN AFTER TAKEOFF.  RETURNED TO MEX AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED BURN OUT OF HIGH PRESSURE PNEUMATIC DUCTING AND REPLACED TAIL COMPARTMENT WATER SEPARATOR BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
